# SDR DXTA2023062689620

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 8,833 hours, 5,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FOR SEATS R3 AND R4 ARE INCORRECTLY WIRED, WHEN YOU TURN ON THE EMERGENCY LIGHTS THE SEAT ACCENT LIGHTS COME ON AND WHEN YOU TURN ON THE SEAT ACCENT LIGHTS THE EMERGENCY LIGHTS COME ON FOR THOSE SEATS (FOUND DURING PREFLIGHT)  C/W CORRECTING THE WIRE TO ORIGINAL CONFIG IAW CL350 WIRING DRAWING W1003323143 REV B AND DRAWING W1003352133 REV G. DID OPS TEST IAW CL350 SMM TASK 35-50-00-710-801 REV 1 EMERYLIGHT AND CL350 SMM TASK 33-20-00-710-801 REV 1 OPS CHECK GOOD.
